On the finite-dimensional PUA representations of the Shubnikov space groups

P.M. van den Broek

    Research output: Contribution to journalArticleAcademicpeer-review

    3 Citations (Scopus)
    55 Downloads (Pure)

    Abstract

    The finite-dimensional PUA epresentations of the Shubnikov space groups are discussed using the method of generalised induction given by Shaw and Lever. In particular we derive expressions for the calculation of the little groups.
    Original languageUndefined
    Article number10.1088/0305-4470/10/10/002
    Pages (from-to)1653-1663
    Number of pages11
    JournalJournal of physics A: mathematical and general
    Volume10
    Issue number10
    DOIs
    Publication statusPublished - Oct 1977

    Keywords

    • EWI-10050
    • IR-64071

    Cite this